Doctor insights on:
Tri Luma Warnings And Recalls
I've been using tri luma for the past 2 months on pih spots on my face which has caused the surrounding skin to lighten up as well. Is this reversible?
Probably: the cream will lighten PIH spots and the surrounding skin to a lesser extent. with time the tone will equalize. use sun protection when going outside. ...Read more
Stop using the cream: Most skin treatments, including triluma, have effects that are dependent on continuing therapy for the effect. In your case, the cream may or may not cause lasting effects, only time will tell. In any case, stop the cream, wait for at least a week or two, and go see your dermatologist for the next steps. You may see a return to your former even skin tone. ...Read more
I have been using minocycline pills and atralin. Now that my acne has gone down my derm wants me to use tri luma. Is this a good choice?
Improve brown spots: Triluma is a frequently prescribed cream to help improve the brown marks that can be left behind after acne clears up. Your dermatologist is the best person to advise you on whether this is right for you. When using triluma, make sure to use a daily broad-spectrum sunscreen of spf 30 or higher to maximize the lightening benefit. ...Read moreSee 2 more doctor answers
What can help lighten my hyperpigmentation scars more? I've used neostrata hq lightening cream, melad dark spot, and tri luma.There are pictures enclosed
Have you been: Have you been seeing a dermatologist?Get a more detailed answer ›
See below: Sudden heavy feeling or paralysis or weakness of one side of the body, drooping of the same side of the face. Slurred speech, confusion, vision changes, and headache. These symptoms have a sudden onset and would all happen on the same side of the body. If you or someone you know is experiencing these signs, call for help immediately and take note of the time of symptom onset. ...Read moreSee 1 more doctor answer
Mucous, bloody stool: Crohn's is one of the inflammatory bowel conditions. One of the main signs will be a change in bowel movements usually with blood and/or mucous. Blood in the stool can be red, or dark, tarry and sticky. Abdominal pain is common as well. Rarely constipation can occur. It is systemic so many parts of the body can be affected and not just the stool: joint pain, fever, weight loss and fistulas. ...Read moreSee 1 more doctor answer
Hopelessness: Sadness, isolation, recent crisis, giving important personal things away, talk or threats of suicide, not eating or taking care of oneself. If you or someone you know is thinking or talking about suicide, please call the crisis call center at 1-800-273-8255 or text ctl to 741741. You can also call 911. ...Read moreSee 1 more doctor answer